# SDR SWIA200819280

- Difficulty date: February 24, 2008
- Submitted: March 4, 2008
- Operation: Air carrier
- Aircraft: N916SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7634
- Aircraft time: 15,474 hours, 13,389 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Binding
- Location: Main Pax
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR IS HARD TO OPEN.  INSPECTED, LUBED AND CLEANED MAIN CABIN DOOR LOCK AND UNLOCK ROLLER CAMS.  DOOR OPERATES NORMALLY.
